# SDR NACA2022111300001

- Difficulty date: November 13, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737330
- Aircraft serial: 25606
- Aircraft time: 46,231 hours, 54,306 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer Seal
- Condition: Damaged
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR FWD SEAL RETAINER DAMAGED. REMOVED DAMAGED SECTION AND COMPLIED WITH EA NUMBER PD37-52-295, NO OTHER DEFECTS NOTED.
